# SDR AWXA200600744

- Difficulty date: April 2, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N83332
- Condition: Cracked
- Location: Bs 660-686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK DISCOVERED INTERCOSTAL CRACKED AT BS 660 AND FROM STR 10R TO STR 11R, LOCATED ADJACENT TO THE R2 DOOR STOP NR 3.  MAINTENANCE REMOVED AND INSTALLED REPLACEMENT INTERCOSTAL AT BS 660 AND FROM STR 10R TO STR 11R IAW AWA TASK CARD MC53612.
